# SDR SWAA2023042730734

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 23,433 hours, 11,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SERVICE DOOR SLIDE PARTIALLY OUT OF SLIDE CONTAINER<[01] COMPLIED W/ MT 725-61-06
